# SDR DL76L001913

- Difficulty date: September 30, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 36,887 hours, 5,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 210013
- Condition: Failed
- Location: Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK OUT PER LAYOVER, FOUND EMERGENCY LIGHTS ON WITH COCKPIT SWITCH IN THE OFF POSITION.  REPLACED FWD FLIGHT ATTENDANT''S EMERGENCY LIGHT SWITCH.  EMERGENCY LIGHTS CHECK NORMAL.
